# SDR SWAA2022100645316

- Difficulty date: September 1, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO BAY ON TRACK TIEDOWN LBL 17 BS787+3. / [01] REMOVED CORROSION ON TRACK TIEDOWN AT FCB BS 500 RBL 13 WL 156 REWORKED AREA L=2XW=1 MAX MATERIAL LOSS 0.026 WAS FOUND IN THE LIMITS IAW SRM 53-00-53-1A-2 STEP 4(B)2 A FIGURE 103.-  TOOL USED DEPTH GAUGE ID ATS1738; DATE 09/2021; DUE 09/2022.-;[02] VERIFIED APPLICABILITY AS PER SRM 53-00-53-1A-2 ALLOWABLE DAMAGE; SRM 53-60-53-0I-2 IDENTIFICATION.-;[03] INSPECTED ACTION 1;2. VERIFIED MEASUREMENT TABLE;[04] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON TRACK TIEDOWN LBL 17 BS787+3.- IAW 737-700; AMM 51-21-72-370-804; AMM 51-21-41-370-802;[05] CORRECTION ACTION 1  REMOVED CORROSION ON TRACK TIEDOWN LBL 17 BS787+3 WL 156. REWORKED AREA L=2XW=1 MAX MATERIAL LOSS 0.026 WAS FOUND IN THE LIMITS IAW SRM 53-00-53-1A-2 STEP 4(B)2 A FIGURE 103.- TOOL USED DEPTH GAUGE ID ATS1738; DATE 09/2021; DUE 09/2022.-;[06] VERIFIED CORRECTIVE ACTION 5
